On Saturating Sets in Small Projective Geometries

A. Davydov, P.R.J. Östergård

    Research output: Contribution to journalArticleScientificpeer-review

    17 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)563-570
    JournalEuropean Journal of Combinatorics
    Volume21
    Issue number5
    Publication statusPublished - 2000
    MoE publication typeA1 Journal article-refereed

    Keywords

    • covering code
    • linear code
    • projective geometry
    • saturating set

    Cite this